MathSciNet Relay Station
MathSciNet bibliographic data
MR882123 58F10 (58F15)
Yano, Koichi Generic homeomorphisms of $S\sp 1$ have the pseudo-orbit tracing property. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987), no. 1, 51–55.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement